# SDR SIMA20180220001

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,508 hours, 27,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.    AFTER PERFORMING A VISUAL INSPECTION, A WIRE WAS FOUND BROKEN.  SPLICED THE WIRE IAW SWPM-2430-20-21-00.  OPS CHECKED GOOD.
